Classic Fluoroquinolone Toxicity Symptoms for Years that Doctors Have Not Acknowledged
(Corpus Christi, Texas)
Years ago I had used CIPRO for urinary tract infections, and had also been given CIPRO as a "preventative" medication before, during and after a trip to Mexico. I also gave it to my children at the time. I was healthy and never had any health issues...
Thinking back, I had a meniscus tear in my knee, that gave me fits, and started losing cartieige in my same knee, shortly after returning from my trip to Mexico. No injury or exertion from sports. So it was a mystery how it even happened. I ultimately had to have it repaired years later, and still have knee issues as it never healed properly and the cartilege is now completely gone. Bone on bone. Not long after, same with my shoulder. No accident or injury, but ended up with rotator cuff surgery.
Then my achilles tendons began to become sore and tender. Some days walking is extremely difficult. I've complained to every doctor I've ever seen, and they dismiss it. NO ONE takes me seriously. Oddly, my son, who is now in his 20's and took the CIPRO I had given him has the same issues with his achilles tendons. I had never put 2 and 2 together nor ever even heard it could have all been from the CIPRO.
I've been dealing with this for 15 years now. I do have temporary loss of vision. All tests come back with NOTHING wrong. My joint pain has now been diagnosed as Rhuematoid arthritis, and I now take injections of Methotrexate, which I have heard is also dangerous.
I'm in pain and miserable a lot... I've had insomnia for years. I don't even remember what it feels like to fall asleep naturally.. I was told it was menopause. My latest is the tendon in my elbow. I was told it was tendonitis, but I don't exercise vigorously or use my arms in any sports... So is this a progressive thing?
I'm stunned by what I've been reading about the toxicity, and appear to be a classic case. Now I'm afraid for my son. I would welcome any help or advice you can offer.
Totally dumbfounded and very angry.